Sufficiency and duality for a nonsmooth vector optimization problem with generalized $\alpha$-$d_{I}$-type-I univexity over cones‎

Document Type: Research Paper

Author

School of Mathematics and Statistics, Yangtze Normal University, Chongqing 408100‎, P. R. ‎China.

Abstract

In this paper, using Clarke’s generalized directional derivative and dI-invexity we introduce new concepts of nonsmooth K-α-dI-invex and generalized type I univex functions over cones for a nonsmooth vector optimization problem with cone constraints. We obtain some sufficient optimality conditions and Mond-Weir type duality results under the foresaid generalized invexity and type I cone-univexity assumptions.

Keywords

Main Subjects


T. Antczak, Optimality conditions and duality for nondifferentiable multiobjective programming problems involving d-r-type I functions, J. Comput. Appl. Math. 225 (2009), no. 1, 236--250.

M. S. Bazaraa, H. D. Sherali, and C. M. Shetty, Nonlinear Programming, Theory and Algorithms, third edition, Wiley-Interscience [John Wiley & Sons], Hoboken, 2006.

L. Batista dos Santos, R. Osuna-Gomez, M. A. Rojas-Medar, and A. Ruan-Lizana, Preinvex functions and weak efficient solutions for some vectorial optimization problem in Banach spaces, Comput. Math. Appl. 48 (2004), no. 5-6, 885--895.

B. D. Craven, Control and Optimization, Chapman & Hall, London, 1995.

F. H. Clarke, Optimization and Nonsmooth Analysis, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1983.

M. Hachimi and B. Aghezzaf, Sufficiency and duality in nondifferentiable multiobjective programming involving generalized type I functions, J. Math. Anal. Appl. 319 (2006), no. 1, 110--123.

M. A. Hanson and B. Mond, Necessary and sufficient conditions in constrained optimization, Math. Programming 37 (1987), no. 1, 51--58.

M. A. Hanson, R. Pini, and C. Singh, Multiobjective programming under generalized type-I invexity. J. Math. Anal. Appl. 261 (2001), no. 2, 562--577.

A. Jayswal, On sufficiency and duality in multiobjective programming problem under generalized d-V-type I univexity, J. Global Optim. 46 (2010), no. 2, 207--216.

A. Jayswal and R. Kumar, Some nondifferentiable multiobjective programming under generalized d-V-type-I univexity, J. Comput. Appl. Math. 229 (2009), no. 1, 175--182.

O. L. Mangasarian, Nonlinear Programming, McGraw-Hill Book Co., New York-London-Sydney, 1969.

S. K. Mishra, S. Y. Wang, and K. K. Lai, Nondifferentiable multiobjective programming under generalized d-univexity, European J. Oper. Res. 160 (2005), no. 1, 218--226.

M. A. Noor, On generalized preinvex functions and monotonicities, JIPAM. J. Inequal. Pure Appl. Math. 5 (2004), no. 4, Article 110, 9 pages.

H. Slimani and M. S. Radjef, Nondifferentiable multiobjective programming under generalized dI -invexity, European J. Oper. Res. 202 (2010), no. 1, 32--41.

S. K. Suneja and M. K. Srivastava, Optimality and duality in nondifferentiable multiobjective optimization involving d-type I and related functions, J. Math. Anal. Appl. 206 (1997), no. 2, 465--479.

S. K. Suneja, S. Khurana and M. Bhatia, Optimality and duality in vector optimization involving generalized type I functions over cones, J. Global Optim. 49 (2011), no. 1, 23--35.

N. D. Yen and P. H. Sach, On locally Lipschitz vector-valued invex functions, Bull. Austral. Math. Soc. 47 (1993) 259--271.

G. L. Yu and S. Y. Liu, Some vector optimization problems in Banach spaces with generalized convexity, Comput. Math. Appl. 54 (2007), no. 11-12, 1403--1410.


Volume 42, Issue 2
March and April 2016
Pages 285-295
  • Receive Date: 05 October 2013
  • Revise Date: 28 October 2014
  • Accept Date: 20 December 2014